# SDR 2025FA0000760

- Difficulty date: October 12, 2025
- Submitted: November 17, 2025
- Operation: General aviation
- Aircraft: N366HP
- Make and model: Beech A36
- Aircraft serial: E632
- Aircraft time: 5,400 hours
- System (JASC): 3400 · Navigation System
- Part: Solenoid
- Part number: 6041H105
- Condition: Corroded
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

I MOVED THE GEAR LEVER INTO THE UP POSITION AFTER TAKEOFF IN VFR CONDITIONS. THE PANEL INDICATED A LOW VOLTAGE WARNING THEN THE GLASS PANEL (G500, GTN 750/650, EDM 900) WENT BLANK ALONG WITH OTHER ELECTRICAL DASH INDICATIONS INCLUDING THE GEAR LIGHTS.  I CYCLED THE GEAR DOWN MANUALLY AND LANDED AT KSSF WITH NO DAMAGE TO THE PLANE. A&P INSPECTED AND REPLACED THE GPU RELAY, MASTER SOLENOID, GROUND STRAP, AND CLEANED ALL ELECTRICAL CONNECTIONS ON THE FIREWALL.  AVIONICS NOW WORK NORMALLY.
